MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION GS B-KIT 5FR .021 10CM; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION GS B-KIT 5FR .021 10CM; INTRODUCER, CATHETER
Catalog Number 40-1050
Medical Device Problem Code Kinked (1339)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device has not been returned to the manufacturer facility for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot number combination was conducted with no relevant findings.A search of the complaint file found one similar report with the involved product code/lot number combination.All available information has been placed on file in quality assurance at the manufacturing facility for appropriate tracking, trending and follow-up.(b)(4).Device has not been received.
 
Event or Problem Description
This report is being submitted in response to (b)(4) which was received from the fda on 5/17/17.The event description states the following: "balance middle weight guide wire was loaded in the glidesheath.Bmw wire broke inside patients arm.When glidesheath was removed, tip of glidesheath was bent.Cardiologist managed to retrieve the broken wire and patient not injured.It was the wire that broke, no issue with glidesheath.".
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to cancel mdr report no.1118880-2017-00038 that was submitted on june 15, 2017.This report was inadvertently submitted and is not an fda reportable event.

Brand Name
GS B-KIT 5FR .021 10CM
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
MDR Report Key6642953
Report Number1118880-2017-00038
Device Sequence Number1122888
Product Code DYB
UDI-Device Identifier30389701011036
UDI-Public(01)30389701011036(17)180930(10)UE27
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K152173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Catalogue Number40-1050
Device Lot NumberUE27
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/15/2017
Supplement Report FDA Received Date06/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR